I slacked off and made my yearly Pap appt. for the week after my last packet of birth control (Alesse) ends. The doc had no earlier appts. available. I've been on the pill for 7 years and don't think I'll have a problem getting a new scrip. My question: Will the week delay in starting a new month of pills mess up my cycle? When will the 99.whatever% efficacy return? I intended to use condoms with my significant other that first month on the new pills, but I just wanted to double check. Thanks!
Posts: 1 | Registered: Jun 2002
| IP: Logged |
My first suggestion would be to call your doctor's office again ASAP. Explain to your doctor, or to one of his/her nurses exactly what you've explained to us. Problems like yours (ie. downtime between prescriptions) are fairly common, so there's a pretty good chance that your doctor will be able to call in a prescription for one more month to cover you until your appointment. That way you won't have that downtime. So I'd try calling the office first thing to see if they can do anything for you. It's possible that you can avoid the problem all together (and if they can't help you out, ask them about what it will do to your cycle, etc.).
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.